# SDR A6WA201401074201

- Difficulty date: January 6, 2014
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N413AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7585
- Aircraft time: 28,468 hours, 26,707 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Faulty
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

3722 ON SHORT FINAL RECEIVED NLG CAUTION MESSAGE, HORN, COMPLIED WITH QRH CYCLED GEAR ALL INDICATION NORMAL.  REPLACED HARNESS & ADJUSTED RVDTS.
